Volume 29, 2023, Number 4 (Online First)

Volume 29Number 1Number 2Number 3 ▷ Number 4 (Online First)

  • Volume open: 9 September 2023
  • Status: In progress

On a generalization of dual-generalized complex Fibonacci quaternions
Original research paper. Pages 635—646
Elif Tan and Umut Öcal
Download PDF (199 Kb) | Abstract

In this study, we introduce a new class of generalized quaternions whose components are dual-generalized complex Horadam numbers. We investigate some algebraic properties of them.

This volume of the International Journal “Notes on Number Theory and Discrete Mathematics” is published with the financial support of the Bulgarian National Science Fund, Grant Ref. No. KP-06-NP4/30/2022.

Comments are closed.